# SDR 2008UALA02140

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 29,147 hours, 7,908 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG PRV EICAS CAME ON IN DESCENT.  FOUND FAULTY PRESSURE REGULATING VALVE AND CONTROLLER REPLACED PRV  PER MM36-11-18 & CONTROLLER PER MM36-11-08. OP CHECKED GOOD.  AC OK FOR SERVICE.
